advertisement

Childhood-diseases

Question
Posted by: Posting 796 | 2006/07/17

Q.

POSTING 796

Hi Dr, thank you for your fast response, I have been on the Seretide now for 6 years how could I have candida?

Expert's Reply

A.

Paediatrician

Where the steroid impacts on the back of your throat secondary candida overgrowth can take place especially if your resistance is a bit low at the time.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: . | 2006/07/17

Where in you previous posting was there any mention of Candida? Wasn't it about a cough?

Reply to .

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.